Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bad side effects of synthroid

Premium Questions

Dr.   Alexander H. Sheppe MD

(tsh) He started taking synthroid 12/14 in an attempt to maintain optimal thyroid function in light ... as 10.1 with synthroid treatment. It finally is down to 2.1 on a daily dose of 75 mcg of... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Chobufo Ditah MD

viagra does not work for me cialas has bad side efectswhat what nest ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Ronald Schubert MD

I take diclofen. When i dont take it i feel really bad. What are the side effects? Is it safe? ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Klerida Shehu MD

Dr i have belching and bloating and i have been prescribed carafate . Can you tell me the good and bad about it ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Ivo Ditah MD

My daughter received two cortisone shots in her shoulder for tendonopathy. 24 hours later and she still has a very bad headache. Could this be a side effect from the shots? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Harish Naik MD

effect. I had no bad symptoms before my doctor prescribed the Synthroid (that I was aware of) and would now like to stop taking it because of the uncomfortable side effects (others... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

I am looking online for side effects of Synthroid. Have a friend who just started on it 2 or so ... be the reason. I do not find this side effect online. Thanks for your educated opinion.... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Mirjeta Guni MD

synthroid. I started with T-d compounded, and got hoarse. Very hoarse, so I stopped that. Then was checked ..., and 50mcg t-4. I feel really bad and it is affecting my stomach. What do you say ? ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Penchila Prasad Kandikattu MD

I recently switched from generic levothyroxine to synthroid because of side effects. Most are gone but difficulty swallowing when eating. It feels like I m going to choke. It s gotten somewhat better... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Jay Indravadan Patel MD

Hello Dr Rynne, my GP has put me on a product called Synthroid (Levothyroxine Sodium) to treat my thyroid. I didn t know I had a thyroid problem! What are the symptoms of thyroidism? And what are the side ... View answer

Answered by : Jay Indravadan Patel ( Physical Therapist or Physiotherapist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

In moderation is it is fine. There are no side effects as such.

Dr. Anand M I MD

hello sir, there are not much side effects of it. but it is advised that you keep a control over it and not overdo it, which inturn may cause problems. its quite a normal feature in all. but too much is too...